If you need an accessible version of this item please contact JSTOR User Support

On the Number of Multiplicative Partitions

John F. Hughes and J. O. Shallit
The American Mathematical Monthly
Vol. 90, No. 7 (Aug. - Sep., 1983), pp. 468-471
DOI: 10.2307/2975729
Stable URL: http://www.jstor.org/stable/2975729
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Number of Multiplicative Partitions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470
  • Thumbnail: Page 
471
    471